MAUDE Adverse Event Report: BECTON DICKINSON BD ALARIS¿ LVP 20D LOW SORB SS 1.2M; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD ALARIS¿ LVP 20D LOW SORB SS 1.2M; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010453
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown h.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd alaris¿ lvp 20d low sorb ss 1.2m there is air in the line.The following was received by the initial reporter: the rn is attaching this tubing to the clinimix e tpn fomulation and priming the line and hanging on an alaris pump.But after a few hours, tiny champagne bubbles start to form in the bag and set the pump alarming.
 
Event or Problem Description
No additional information it was reported that while using the bd alaris¿ lvp 20d low sorb ss 1.2m there is air in the line.The following was received by the initial reporter: the rn is attaching this tubing to the clinimix e tpn fomulation and priming the line and hanging on an alaris pump.But after a few hours, tiny champagne bubbles start to form in the bag and set the pump alarming.
 
Additional Manufacturer Narrative
No additional information no product or photo was returned by the customer.The customer complaint that there was air in line could not be verified due to the product not being returned for failure investigation.A device history record review for model 10010453 lot number 23075367 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19jul2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB SS 1.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana NJ 22244
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17865003
Report Number2243072-2023-01777
Device Sequence Number6073451
Product Code FPA
UDI-Device Identifier37613203021143
UDI-Public(01)37613203021143
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number10010453
Device Lot Number23075367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown